# SDR DALA2025081406102

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N530DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11245
- Aircraft time: 10,941 hours, 2,653 cycles
- Engine: Iae PW1133GJM
- Engine time: 6,044 hours, 1,463 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5030 - ATB -AIR TURN BACK DUE TO LEFT ENGINE OIL FILTER CLOG MESSAGE. ENGINE OIL PRESSURE STILL IN GREEN AREA. CORRECTIVE ACTION: CHECKED OIL FILTER AND CHIP DETECTORS WITH NO FINDINGS. PERFORMED HIGH POWER RUN, NO FAULTS. WAITING FOR OIL FILTER DP SENSOR ON FLIGHT 705 ETA 6:25. HISTORY OF FAULT. PREVIOUSLY REPLACED EEC WITH NO HELP. REPLACED OIL FILTER DIFFERENTIAL (NBR 1) PRESSURE SENSOR PER A321 AMM 79-33 SECTION 5 SUBTASK 410-05A. (LP 7220770)
